# SDR VNAA2019011501101

- Difficulty date: January 15, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 34,432 hours, 34,271 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AS GEAR WAS SELECTED UP, THE CREW RECEIVED A STAB AND MACH TRIM AMBER CAUTION MESSAGE. THE CREW DECLARED AN EMERGENCY. THE AIRCRAFT LANDED WITHOUT FURTHUR INCIDENTS. THE AIRCRAFT IS CURRENTLY IN MAINTENANCE.
